VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH

Jeon J, Oh J (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24(2): 755-781.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Jeon, Junkee; Oh, JehanUniBi
Abstract / Bemerkung
In this paper, we investigate a parabolic variational inequality problem associated with the American strangle option pricing. We obtain the existence and uniqueness of W-p,loc(2,1) solution to the problem. Also, we analyze the smoothness and monotonicity of two free boundaries. Finally, numerical results of the model based on this problem are described and used to show the boundary properties and the price behavior.
Stichworte
American strangle options; free boundary problem; option pricing; variational inequality
Erscheinungsjahr
2019
Zeitschriftentitel
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Band
24
Ausgabe
2
Seite(n)
755-781
ISSN
1531-3492
eISSN
1553-524X
Page URI
https://pub.uni-bielefeld.de/record/2932736

Zitieren

Jeon J, Oh J. VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B. 2019;24(2):755-781.
Jeon, J., & Oh, J. (2019). VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 24(2), 755-781. doi:10.3934/dcdsb.2018206
Jeon, J., and Oh, J. (2019). VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24, 755-781.
Jeon, J., & Oh, J., 2019. VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 24(2), p 755-781.
J. Jeon and J. Oh, “VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol. 24, 2019, pp. 755-781.
Jeon, J., Oh, J.: VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B. 24, 755-781 (2019).
Jeon, Junkee, and Oh, Jehan. “VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24.2 (2019): 755-781.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar